Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Pregnant with legs feeling hot at night. What is the reason?

Hi Mia, I am about 5weeks pregnant and my legs feel very hot at night. I have to take my legs out of the duvet to reduce the tempreture. I don t have any fever and the tempreture in the other parts of my body is normal. Please what is the reason for this and what can I do? Salome. My email address is YYYY@YYYY
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello, I would be happy to help you with your question.

With pregnancy, there is certainly a change in hormone levels in your system that could result in some dilation of peripheral blood vessels that could lead to the symptoms that you are describing. It certainly does not sound like anything concerning nor does it sound like a sign of infection. The best you can do is watch for worsening and if so, report it to your doctor.

I hope that this helps. Good luck and thank you for visiting.
Answered: Sun, 10 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor